Previous |  Up |  Next


Title: Remarks on free objects in categories (English)
Author: Shukla, W.
Language: English
Journal: General Topology and Its Relations to Modern Analysis and Algebra
Volume: Proceedings of the Kanpur topological conference, 1968
Issue: 1968
Pages: 239-243
Category: math
MSC: 18.10
MSC: 18A40
MSC: 18A99
idZBL: Zbl 0278.18004
idMR: MR0280566
Date available: 2009-02-12T09:19:11Z
Last updated: 2012-09-21
Stable URL:


Files Size Format View
Toposym_99-1968-1_33.pdf 490.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo